# SDR ASOA05589S

- Difficulty date: July 10, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Engine: Ge CF348C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 491039
- Condition: Inoperative
- Location: Lt Mlg Prox Sens
- Part time: 3,705 hours
- Component: Mlg Shock Strut
- Component part number: 4900017
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AT APPROX 18,000 FT, THE CREW RECEIVED A BRAKE OVERHEAT WARNING MESSAGE ON EICAS WITH THE LT OB BRAKE INDICATOR GOING TO TWENTY AND FLUCTUATED ERRATICALLY.  AFTER COMPLYING WITH THE QRH, ALL INDICATIONS RETURNED TO NORMAL.  UPON LOWERING THE GEAR FOR FINAL APPROACH, THE OVERHEAT MESSAGE ACTIVATED AGAIN WITH THE LT OB MAIN BRAKE INDICATOR SHOWING RED AND AL OTHER SHOWING GREEN AND THE TEMP INDICATOR SHOWING ONE.  EMERGENCY VEHICLES WERE REQUESTED AS PRECAUTION.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT OB PROXIMITY SENSOR HARNESS ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
